1 doctor weighed in:

July i noticed my skin breaking out, heat rash, was going away now seems to be back along with whiteheads on face.Looks bad like allergic reaction, help?

1 doctor weighed in
Dr. Joram Seggev
Internal Medicine - Allergy & Immunology

In brief: May not be allergy

You don't really describe the original rash and don't mention itching.
You also have other issues. Miralax (polyethylene glycol) may cause abdominal pain and diarrhea. Try an anti-histamine such as fexofenadine (allegra) or Loratadine (claritin, alavert). I don't suggest Cetirizine (zyrtec) or Diphenhydramine (benadryl), because they may worsen constipation. If no better in 2 days, see your physician.

In brief: May not be allergy

You don't really describe the original rash and don't mention itching.
You also have other issues. Miralax (polyethylene glycol) may cause abdominal pain and diarrhea. Try an anti-histamine such as fexofenadine (allegra) or Loratadine (claritin, alavert). I don't suggest Cetirizine (zyrtec) or Diphenhydramine (benadryl), because they may worsen constipation. If no better in 2 days, see your physician.
Dr. Joram Seggev
Dr. Joram Seggev
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
95K people helped
Continue
111,000 doctors available